# SDR DALA1158371505

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 88,014 hours, 17,264 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR WAS DAMAGED IN THE LOWER AFT CORNER DUE TO CONTACT WITH GROUND SUPPORT EQUIPMENT.  PERMANENT REPAIR PER ERA 493184-14 REV C.
